# SDR DL777050695

- Difficulty date: November 12, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 24,720 hours, 4,368 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HALOGEN LIGHT IN 2R BUNK AREA IN AFT CREW REST SHORTED OUT.  FOUND FLUORESCENT BULB SOCKET IN AFT FLIGHT ATTENDANT CREW REST AFT BUNK RIGHT SIDE BURNED AND PIN ON BULB BURNED.  NO FURTHER DAMAGE FOUND.   REPLACED BALLAST AND BULB
